# SDR DALA2024030603091

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0231604) WHILE WORKING NON ROUTINE TO CHANGE NUTPLATES FOUND DAMAGED FASTENER HOLE. REPAIRED FASTENER HOLE IAW ER/A 615972-14 REV ORIG.
